MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 70MM I; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. G7 OSSEOTI MULTIHOLE 70MM I; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Deformity/ Disfigurement (2360); Unequal Limb Length (4534); Insufficient Information (4580)
Date of Event 09/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent an initial right hip arthroplasty on an unknown date.Subsequently, the patient plans to be revised due to an unknown reason.Attempts have been made and no further information has been provided.
 
Event or Problem Description
It was reported a patient had a revision of a right hip prosthesis.Subsequently, approximately two weeks later, radiographic imaging displayed dissociation of the cup from the pelvis and ¿huge¿ pelvic defects.Upon follow-up, the patient reports having severe pain and assessment indicated that the right leg was shortened.A pmi product is currently being planned for the patient¿s next revision.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Investigation codes updated.Investigation summary results remain unchanged and no new information to report at this time.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of radiographs.Review of the available records identified the following:xrays show displaced cup from recent surgery and the cup is disassociated  from the acetabulum.  bone quality is severely osteopenic which could contribute to this complication.There is no evidence of trauma ct showed dissociation of pelvis.  her leg is neurovascular intact, shortened on right side.Large pelvic defect, with high pain.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 OSSEOTI MULTIHOLE 70MM I
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17995377
Report Number0001825034-2023-02475
Device Sequence Number12180464
Product Code LPH
UDI-Device Identifier00887868356117
UDI-Public(01)00887868356117(17)280620(10)6307341
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/14/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number110010273
Device Lot Number6307341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2023
Supplement Date Received by Manufacturer11/07/2023
01/03/2024
03/12/2024
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date11/29/2023
01/04/2024
03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexFemale
Patient Weight107 KG